Remote Access Mathematics of Computation
Green Open Access

Mathematics of Computation

ISSN 1088-6842(online) ISSN 0025-5718(print)

 

 

A note on finite difference methods for solving the eigenvalue problems of second-order differential equations


Author: M. R. Osborne
Journal: Math. Comp. 16 (1962), 338-346
MSC: Primary 65.62
DOI: https://doi.org/10.1090/S0025-5718-1962-0163434-3
MathSciNet review: 0163434
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Mathematics of Computation with MSC: 65.62

Retrieve articles in all journals with MSC: 65.62


Additional Information

DOI: https://doi.org/10.1090/S0025-5718-1962-0163434-3
Article copyright: © Copyright 1962 American Mathematical Society